# SDR PIDR2006044

- Difficulty date: November 3, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES JUST FORWARD AND ABOVE THE RIGHT FWD DOOR UPPER HINGE CUTOUT AND JUST FORWARD OF THE LOWER HINGE CUTOUT ARE CRACKED.  REPAIRED SKIN AND BEAR STRAP IAW MESSAGES 1-232472835 WITH FAA DER APPROVED 8100-9 DATED NOV. 3, 2006.
